A note on the adaptive estimation of a conditional continuous-discrete multivariate density by wavelet methods

Christophe Chesneau, Hassan Doosti

Research output: Contribution to journalArticle

1 Downloads (Pure)

Abstract

We investigate the estimation of a multivariate continuous-discrete conditional density. We develop an adaptive estimator based on wavelet methods. We prove its good theoretical performance by determining sharp rates of convergence under the Lp risk with p≥1 for a wide class of unknown conditional densities. A simulation study illustrates the good practical performance of our estimator.
Original languageEnglish
Article number6204874
Pages (from-to)1-8
Number of pages8
JournalChinese Journal of Mathematics
Volume2016
DOIs
Publication statusPublished - 30 Jun 2016
Externally publishedYes

Bibliographical note

Copyright the Author(s) 2018. Version archived for private and non-commercial use with the permission of the author/s and according to publisher conditions. For further rights please contact the publisher.

Fingerprint Dive into the research topics of 'A note on the adaptive estimation of a conditional continuous-discrete multivariate density by wavelet methods'. Together they form a unique fingerprint.

  • Cite this